# SDR ASOA201701240016

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 37,786 hours, 29,017 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. RT MLG AFT UPPER TRUNNION IS CRACKED. REMOVED AND REPLACED RT MLG AFT UPPER TRUNNION IAW ETD216-145-110849 IN EC/TC W/O 482331.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
